# SDR SWAA950164

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N693SW
- Make and model: Boeing 737317
- Aircraft serial: 23174
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: BAC1506626
- Condition: Corroded
- Location: Bs 1112-1121
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED TRANSITION CHECK, FOUND FLOOR BEAM LOWER HORIZONTAL CHORD CORRODED FROM BS 1112 TO 1121, RBL 22, WL 216.  REPAIRED PER BOEING STRUCTURAL REPAIR MANUAL.
